# SDR C2XA02BT036

- Difficulty date: July 23, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- Aircraft time: 8,495 hours, 6,020 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 4501968C
- Part serial: SPE994214
- Condition: Failed
- Location: Tailcone
- Part time: 6,083 hours, 8,995 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

EWR/BTV---CO3526, ON TAXI, CREW REPORTED APU FAIL AND SMOKE ENTERED COCKPIT.....AIRCRAFT RETURNED TO GATE UNEVENTFULLY.  MAINTENANCE INSPECTED AIRCRAFT/APU AND FOUND APU SHAFT TURBINE NOT TO SPIN. RAN BOTH ENGINES #1 AND #2. NO SMOKE IN COCKPIT. ALL SYSTEMS CHECKED GOOD. AIRCRAFT RELEASED IAW MEL 49-00-00 CONTROL NUMBER 023128 APU INOPERATIVE. AIRCRAFT RETURNED TO SERVICE.....BTV CO3387, MAINTENANCE REMOVED AND REPLACED APU IAW EMB145 AMM #49-10-01. OPS. AND LEAK CHECKED GOOD. MEL CLEARED AND AIRCRAFT RETURNED TO SERVICE.
